MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK TWO-COLM PL/NARROW 6H HD/LT; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK TWO-COLM PL/NARROW 6H HD/LT; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.111.501
Medical Device Problem Codes Mechanical Problem (1384); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent removal of distal radius plate and guide bock due to malfunctioned.The distal radius plate and guide bock were removed and was replaced.The primary implantation was on (b)(6) 2021.The distal radius plate and guide block were removed with defects/malfunction and were replaced.Concomitant devices reported: unknown screws (part# unknown, lot# unknown, quantity unknown).This report is for one (1) guide block for two-column plate/narrow 6h hd/lt.This is report 1 of 2 for complaint (b)(4).

Brand Name
GUIDE BLOCK TWO-COLM PL/NARROW 6H HD/LT
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12495739
Report Number2939274-2021-05584
Device Sequence Number12048595
Product Code FZX
UDI-Device Identifier10886982072436
UDI-Public(01)10886982072436
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.111.501
Device Catalogue Number03.111.501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 VA 2-COL DRP NRW 6H HD/3H SFT/LT; UNK - SCREWS: DISTAL RADIUS; 2.4 VA 2-COL DRP NRW 6H HD/3H SFT/LT; UNK - SCREWS: DISTAL RADIUS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale